Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1677
Title: Hopf bifurcations in Lengyel-Epstein reaction-diffusion model with discrete time delay
Authors: Merdan, Hüseyin
Kayan, S.
125872
Keywords: Lengyel-Epstein reaction-diffusion model
Hopf bifurcation
Stability
Time delay
Periodic solutions
Issue Date: Feb-2015
Publisher: Springer
Source: Merdan, H., & Kayan, Ş. (2015). Hopf bifurcations in Lengyel–Epstein reaction–diffusion model with discrete time delay. Nonlinear Dynamics, 79(3), 1757-1770.
Abstract: We investigate bifurcations of the Lengyel-Epstein reaction-diffusion model involving time delay under the Neumann boundary conditions. Choosing the delay parameter as a bifurcation parameter, we show that Hopf bifurcation occurs. We also determine two properties of the Hopf bifurcation, namely direction and stability, by applying the normal form theory and the center manifold reduction for partial functional differential equations.
URI: https://doi.org/10.1007/s11071-014-1772-8
https://hdl.handle.net/20.500.11851/1677
ISSN: 0924-090X
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

9
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

17
checked on Feb 4, 2023

Page view(s)

34
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.